Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 107, Issue 5, Pages 693–716 (Mi mz12597)  

This article is cited in 2 scientific papers (total in 2 papers)

Mixed Problems for Strongly Elliptic Differential-Difference Equations in a Cylinder

V. V. Liiko*, A. L. Skubachevskii

Peoples' Friendship University of Russia, Moscow

Abstract: Mixed boundary-value problems for strongly elliptic differential-difference equations and nonlocal mixed problems for elliptic differential equations in a cylinder are considered. A connection between these problems and their unique solvability is established.

Keywords: elliptic differential-difference equation, mixed boundary-value problems, nonlocal elliptic problems, generalized solutions, differential operators.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Russian Foundation for Basic Research 20-01-00288
This work was supported by the RUDN program “5-100” (Secs. 1–2) and by the Russian Foundation for Basic Research under grant 20-01-00288 (Secs. 3–4).

* Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm12597

Full text: PDF file (633 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 107:5, 770–790

Bibliographic databases:

UDC: 517.9
Received: 25.10.2019

Citation: V. V. Liiko, A. L. Skubachevskii, “Mixed Problems for Strongly Elliptic Differential-Difference Equations in a Cylinder”, Mat. Zametki, 107:5 (2020), 693–716; Math. Notes, 107:5 (2020), 770–790

Citation in format AMSBIB
\Bibitem{LiiSku20}
\by V.~V.~Liiko, A.~L.~Skubachevskii
\paper Mixed Problems for Strongly Elliptic Differential-Difference Equations in a Cylinder
\jour Mat. Zametki
\yr 2020
\vol 107
\issue 5
\pages 693--716
\mathnet{http://mi.mathnet.ru/mz12597}
\crossref{https://doi.org/10.4213/mzm12597}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4092567}
\elib{https://elibrary.ru/item.asp?id=43302113}
\transl
\jour Math. Notes
\yr 2020
\vol 107
\issue 5
\pages 770--790
\crossref{https://doi.org/10.1134/S0001434620050065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000542631800006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85086789559}


Linking options:
  • http://mi.mathnet.ru/eng/mz12597
  • https://doi.org/10.4213/mzm12597
  • http://mi.mathnet.ru/eng/mz/v107/i5/p693

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Liiko V.V. Skubachevskii A.L., “Smoothness of Solutions to the Mixed Problem For Elliptic Differential-Difference Equation in Cylinder”, Complex Var. Elliptic Equ.  crossref  mathscinet  isi
    2. O. V. Solonukha, “O razreshimosti lineinoi parabolicheskoi zadachi s nelokalnymi kraevymi usloviyami”, Posvyaschaetsya pamyati professora N.D. Kopachevskogo, SMFN, 67, no. 2, Rossiiskii universitet druzhby narodov, M., 2021, 349–362  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:209
    References:20
    First page:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021